I apply Ratin A- 0.05% for 2 day after 3 month and i feel some irritation on my face.When fell Irritation 3rd day in evening,,,, i stop using ratin-A. Than i apply Moisturizer Then it stop after sometime.In Next Morning When i wash my face with Aviance Facewash Then again feel Irritation. and my face became red near chin.Than i use Dermadew Moisturizer .but still no change..Please help....
Skin is Red and Irritated After Applying Retin-A, What Should I do?
- 5 years ago
No doctor answers yet
- 1 comment
You might also like...
I Use Retin A but I Don't Understand if I Should Stop when I See... 3 doctor answers
What can I use to help the flaking & irritation from Trentinoin (... 2 doctor answers
How to Reduce Redness from Retin-A Usage? 1 doctor answer
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Retin-A PicturesBefore & afters from doctors (4)
Photos from the community